Journal of the Mathematical Society of Japan

The mapping cone method and the Hattori-Villamayor-Zelinsky sequences

Mitsuhiro TAKEUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 35, Number 3 (1983), 501-513.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230396461

Digital Object Identifier
doi:10.2969/jmsj/03530501

Mathematical Reviews number (MathSciNet)
MR0702773

Zentralblatt MATH identifier
0514.13007

Subjects
Primary: 18E10: Exact categories, abelian categories
Secondary: 13A20 13B05: Galois theory

Citation

TAKEUCHI, Mitsuhiro. The mapping cone method and the Hattori-Villamayor-Zelinsky sequences. J. Math. Soc. Japan 35 (1983), no. 3, 501--513. doi:10.2969/jmsj/03530501. https://projecteuclid.org/euclid.jmsj/1230396461


Export citation